Biblioteca de la Universidad Complutense de Madrid

Composition operators between algebras of uniformly continuous functions

Impacto

Llavona, José G. y Lacruz, Miguel (1997) Composition operators between algebras of uniformly continuous functions. Archiv der Mathematik, 69 (1). 52-56 . ISSN 0003-889X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

151kB

URL Oficial: http://www.springerlink.com/content/9e7al6xy6qg28l0x/fulltext.pdf




Resumen

A characterization of uniform continuity for maps between unit balls of real Banach spaces is given in terms of universal properties. Also, it is shown that the classes
of compact and weakly compact composition operators induced by such maps agree.


Tipo de documento:Artículo
Palabras clave:Uniform continuity; Maps between unit balls of real Banach spaces; Universal properties; Compact and weakly compact composition operators
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16224
Referencias:

R. M. ARON, J. GÓMEZ and J. G. LLAVONA, Homomorphisms between algebras of differentiable functions in infinite dimensions. Michigan Math. J. 35, 163 – 178 (1988).

M. EIDELHEIT, Concerning rings of continuous functions. Ann. of Math. (2) 41, 391 – 393 (1940).

M. GONZÁLEZ and J.M. GUTIÉRREZ, Compact and weakly compact homomorphisms between algebras of differentiable functions. Proc. Amer. Math. Soc. 115, 1025 – 1029 (1992).

M. GONZÁLEZ and J. M. GUTIÉRREZ, Schauder type theorems for differentiable and holomorphic functions. Monatsh. Math., to appear.

M. GONZÁLEZ and J. M. GUTIÉRREZ, Gantmacher type theorems for holomorphic mappings. Math. Nachr., to appear.

J. JARAMILLO and J. G. LLAVONA, On the spectrum of C1b. E..Math. Ann.287, 531-538 (1990).

H. KAMOWITZ, Compact endomorphisms of Banach algebras. Pacific J. Math. 89, 313 – 325 (1980).

M. LINDSTRÖM and J. G. LLAVONA, Compact and weakly compact homomorphisms between algebras of continuous functions. J. Math. Anal. Appl. 166, 325 – 330 (1992).

R. K. SINGH and W. H. SUMMERS, Compact and weakly compact composition operators on spaces of vector valued continuous functions. Proc. Amer. Math. Soc. 99, 667 – 670 (1987).

Depositado:10 Sep 2012 11:03
Última Modificación:07 Feb 2014 09:25

Sólo personal del repositorio: página de control del artículo